# SDR FDEA201107252942

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: A2577502800051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AFT CARGO COMPT AT THE BOTTOM SURFACE OF 2R ROLLER TRACK, CORROSION 2.5" X  3" AT 10" FWD OF FR62. AFTER REMOVAL OF BALL MATS FOUND 1EA AREA ON ROLLER TRAY TO BE LEVEL 1, OUT OF LIMITS IAW SRM 53-10-15, FIG 102, BEYOND REPAIR, R & R ROLLER TRAY IAW AT FR 58- FR63 2R IAW SRM 51-72-10.
